Subdifferential of the closed convex hull of a function and integration with nonconvex data in general normed spaces - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2012

Subdifferential of the closed convex hull of a function and integration with nonconvex data in general normed spaces

, (1)
1

Dates and versions

hal-03438845 , version 1 (22-11-2021)

Identifiers

Cite

M.A. López, M. Volle. Subdifferential of the closed convex hull of a function and integration with nonconvex data in general normed spaces. Journal of Mathematical Analysis and Applications, 2012, 390 (1), pp.307-312. ⟨10.1016/j.jmaa.2012.01.042⟩. ⟨hal-03438845⟩
13 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More